What causes difficulty swallowing and anxiety while on Plavix?
Swallowing trouble is not related to medications.
Thank you for posting your query. I am Dr Sudhir Kumar, Neurologist and would try my best to help you.
I have noted your husband's clinical details and current medications.
Swallowing problems and anxiety are not related to plavix or metoprolol.
If there is a definite difficulty in swallowing, then, we need to rule out a small brain stroke involving medulla. Also, carotid surgery can rarely lead to this complication of swallowing difficulty.
I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.
Wishing you good health,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX XXXXXXX
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG: http://bestneurodoctor.blogspot.in
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes difficulty swallowing
- Nerve problems causing difficulty swallowing
- Can allergies cause difficulty swallowing
- Cause of painless lump in mouth causing difficulty swallowing
- Dystonia cause difficulty swallowing breathing
- Can ataxia cause difficulty swallowing?
- Difficulty swallowing while sleeping
- Can amyloidosis cause difficulty swallowing?
- What are the symptoms of difficulty swallowing?
- Drugs that cause difficulty swallowing